MAUDE Adverse Event Report: COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G08308
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age - "child".Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, a male child of unknown age was undergoing an unknown procedure, date not specified.At an unspecified point in the procedure it was noted the tip of the performer mullins guiding sheath was too sharp-edged.Patient anatomy was not calcified.No additional information was provided.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Although requested, additional information regarding event details and patient information has not been provided.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Investigation - evaluation a review of the complaint history, drawings, dimensional verification, device history record, documentation, instructions for use (ifu), manufacturing instructions, specifications, quality control, and a functional test & visual inspection of the returned device was conducted during the investigation.One used performer mullins guiding sheath was returned.The dilator was not returned.Biomatter was present on the device.The distal tip of the sheath was compressed and sharp at the edges.The end hole was also jagged.No other damage was noted to the sheath.It appeared that the tip had been damaged during use.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the manufacturing documentation of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Based on the information provided and examination of the returned product, investigation has concluded that this event can be traced to the transportation and storage of the device as well as the overall procedure.Per the [quality engineering] risk assessment, no further action is required.Monitoring will continue to be performed for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
PERFORMER MULLINS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8272234
Report Number1820334-2019-00136
Device Sequence Number13767906
Product Code DYB
UDI-Device Identifier00827002083080
UDI-Public(01)00827002083080(17)200710(10)8052298
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2020
Device Model NumberG08308
Device Catalogue NumberRCFW-6.0-38-63-RB-MTS
Device Lot Number8052298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1